Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Sweating on Effexor

Posted by Toby on April 13, 1999, at 14:06:46

I have a patient who has had her depression effectively wiped out by Effexor BUT...she has had excessive sweating since she started it about 5 months ago. We tried decreasing the dose but the depression returned so bumped it back to the effective dose, 225mg per day. It occurs all hours of the day and just soaks her clothes and sheets. She says it wouldn't be so bad but it is now causing an increase in some of her lab values related to her kidneys (BUN) and her family doctor wants her to try to come off it. She's drinking a lot of fluid without any change in her labs. I haven't had any other patients with that side effect and the company rep doesn't have any information that could help her. Has anybody had this side effect and was there anything that helped or did you have to stop the medication altogether? Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:4809